# SDR DALA2025060204212

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0999418) CORROSION ON DOUBLER AND FUSELAGE SKIN BTW S27L AND S27R STA 800 AT AFT CARGO COMPARTMENT. FUSELAGE SKIN BTW S27L AND S27R STA 800 AT AFT CARGO COMPARTMENT WAS REPAIRED PER PRI: 626303-14, REV:0 TO REV: 3 AND ERA 626303-14 REV. ORIGINAL.
